Existence results for embedded minimal surfaces of controlled topological type, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 3, pp. 401-426
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_3_401_0,
author = {Jost, J\"urgen},
title = {Existence results for embedded minimal surfaces of controlled topological type, {II}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {401--426},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {3},
mrnumber = {881099},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_401_0/}
}
TY - JOUR AU - Jost, Jürgen TI - Existence results for embedded minimal surfaces of controlled topological type, II JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 401 EP - 426 VL - 13 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_401_0/ LA - en ID - ASNSP_1986_4_13_3_401_0 ER -
%0 Journal Article %A Jost, Jürgen %T Existence results for embedded minimal surfaces of controlled topological type, II %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 401-426 %V 13 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_401_0/ %G en %F ASNSP_1986_4_13_3_401_0
Jost, Jürgen. Existence results for embedded minimal surfaces of controlled topological type, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 3, pp. 401-426. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_401_0/
